|Title: ||Regularity of solutions for a class of quasilinear elliptic equations related to the Caffarelli-Kohn-Nirenberg inequality
||Author(s): ||Nhan L.C.
||Keywords: ||Caffarelli-Korn-Nirenberg inequality; De Giorgi method; Hölder continuity; Quasilinear equation
||Abstract: ||This paper is concerned with a class of quasilinear elliptic equations involving some potentials related to the Caffarelli-Korn-Nirenberg inequality. We prove the local boundedness and Hölder continuity of weak solutions by using the classical De Giorgi techniques. Our result extends the results of Serrin (1964) and Colorado and Peral (2004).
||Issue Date: ||2022
||Publisher: ||Academic Press Inc.
||Series/Report no.: ||Vol. 505, Issue 1
|Appears in Collections:||INTERNATIONAL PUBLICATIONS|